# SDR GTIA20111007269

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 21,956 hours, 9,295 cycles
- Engine: Iae V2533A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT FL 2000 Y ENGINE 2 PUMP LOW PR Y RSVR LO LVL.   AFTER INSPECTED, NR2 ENG FOUND NR 2 ENG HYD DRIVEN PUMP HOUSING CRACKED.  R & R HYD DRIVEN PUMP IAW AMM 29-11-51-000-010 AND 29-11-51-400-010.
